# SDR AALA201604269001

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 70,748 hours, 26,357 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 440
- Condition: Seized
- Location: Zone 100
- Part time: 10,401 hours, 2,814 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  BURNING RUBBER ODOR IN CABIN FROM ROW 3 TO AFT GALLEY STRONG DOOR, QUICKLY SHUT OFF IFE SYS NO ODOR FOR 2 HOURS.  ODOR RETURNED VERY STRONG SHUT OFF BOTH UTILITY BUSES & BOTH RECIRCULATION FANS IAW QRH, NO FURTHER PROBLEM NO EICAS MSGS.  FOUND THE RT RECIRCULATION FAN SEIZED.  REPLACED FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-25-01.
